Translator Disclaimer
2011 Nonsmoothable group actions on spin $4$–manifolds
Kazuhiko Kiyono
Algebr. Geom. Topol. 11(3): 1345-1359 (2011). DOI: 10.2140/agt.2011.11.1345

Abstract

We show that every closed, simply connected, spin topological 4–manifold except S4 and S2×S2 admits a homologically trivial, pseudofree, locally linear action of p for any sufficiently large prime number p which is nonsmoothable for any possible smooth structure.

Citation

Download Citation

Kazuhiko Kiyono. "Nonsmoothable group actions on spin $4$–manifolds." Algebr. Geom. Topol. 11 (3) 1345 - 1359, 2011. https://doi.org/10.2140/agt.2011.11.1345

Information

Received: 26 April 2010; Revised: 22 February 2011; Accepted: 16 March 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1231.57023
MathSciNet: MR2821426
Digital Object Identifier: 10.2140/agt.2011.11.1345

Subjects:
Primary: 57M60
Secondary: 57R57

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.11 • No. 3 • 2011
MSP
Back to Top